Initial-boundary-value problems for quasilinear degenerate hyperbolic equations with damping. Neumann problem

  • A. F. Tedeev Ин-т прикл. математики и механики НАН Украины, Донецк


We study the behavior of the total mass of the solution of Neumann problem for a broad class of degenerate parabolic equations with damping in spaces with noncompact boundary. New critical indices for the investigated problem are determined.
How to Cite
Tedeev, A. F. “Initial-Boundary-Value Problems for Quasilinear Degenerate Hyperbolic Equations With Damping. Neumann Problem”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 2, Feb. 2006, pp. 272–282,
Research articles